# SDR DALA2023110609115

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X=-44 BTW STA 218 TO STA 237 AT PAX CABIN. SUMMARY OF NRC 00553: CORROSION LEVEL 2. SEAT TRACK AT X=-44 BTW Y=200 TO 341 WAS DRILLED, ADJUSTED, AND REPLACED PER B717 SRM 51 -41-01-0G, PAR 6, 51-41-02-0G, 51-41-05-0G PAR 8, AND 51-40-08-0G. (LP #0049676)
